# SDR GLBA2002115

- Difficulty date: August 2, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 13,245 hours, 16,819 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 10138402518
- Part serial: 96212H3689
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 WINDSHIELD CRACKED AT 24,000, REPLACED WINDSHIELD
